# SDR DALA2020040202124

- Difficulty date: March 30, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 80,419 hours, 14,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE EXTERNAL SKIN AT BS 1809.5 BETWEEN S-12R TO S-20R AREA FOUND CHAFED REPAIRED PER SRM 53-80-01. (LP 1542133)
